×

Found 393 Documents (Results 1–100)

Breaking SIDH in polynomial time. (English) Zbl 1528.94075

Hazay, Carmit (ed.) et al., Advances in cryptology – EUROCRYPT 2023. 42nd annual international conference on the theory and applications of cryptographic techniques, Lyon, France, April 23–27, 2023. Proceedings. Part V. Cham: Springer. Lect. Notes Comput. Sci. 14008, 472-503 (2023).
PDFBibTeX XMLCite
Full Text: DOI HAL

Arithmetic, geometry, cryptography, and coding theory, AGC2T. 18th international conference, Centre International de Rencontres Mathématiques, Marseille, France, May 31 – June 4, 2021. (English) Zbl 1498.11008

Contemporary Mathematics 779. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6794-4/pbk; 978-1-4704-7089-0/ebook). viii, 186 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

Sato-Tate groups of abelian threefolds: a preview of the classification. (English) Zbl 1497.11158

Ballet, Stéphane (ed.) et al., Arithmetic, geometry, cryptography and coding theory, AGC2T, 17th international conference, Centre International de Rencontres Mathématiques, Marseilles, France, June 10–14, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 770, 103-129 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Arithmetic, geometry, cryptography and coding theory, AGC2T, 17th international conference, Centre International de Rencontres Mathématiques, Marseilles, France, June 10–14, 2019. (English) Zbl 1475.11004

Contemporary Mathematics 770. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5426-5/pbk; 978-1-4704-6426-4/ebook). xiii, 303 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Rational points on curves over finite fields. With contributions by Everett Howe, Joseph Oesterlé and Christophe Ritzenthaler. Edited by Alp Bassa, Elisa Lorenzo García, Christophe Ritzenthaler and René Schoof. (English) Zbl 1475.11002

Documents Mathématiques 18. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-923-4/hbk). x, 187 p. (2020).
PDFBibTeX XMLCite

Explicit arithmetic of Jacobians of generalized Legendre curves over global function fields. (English) Zbl 1465.11002

Memoirs of the American Mathematical Society 1295. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4219-4/pbk; 978-1-4704-6253-6/ebook). v, 131 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software